# SDR SWIA202055285

- Difficulty date: December 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BETWEEN FS 280 BEAM AND FLOOR BEAM BOX STRUCTURE AT BL 12 LT HAS EVIDENCE OF CRACK IN RADIUS AT UPPER END.  C-CHECK RO 1/5/2021.  REMOVED CRACKED ANGLE, REPLACED WITH NEW ANGLE, PER CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING CC670-34010 REV K.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
